Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 21, 2014, 09:03:03 AM

Login with username, password and session length


Members
  • Total Members: 23284
  • Latest: amsa
Stats
  • Total Posts: 635435
  • Total Topics: 48199
  • Online Today: 202
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: The side of my tongue looks zig-zagged  (Read 1591 times)

0 Members and 1 Guest are viewing this topic.

Offline AboutToStart

  • Member
  • Posts: 134
The side of my tongue looks zig-zagged
« on: October 18, 2009, 10:50:55 AM »
Even after starting meds (Atripla) 3 months ago I still get, on occasion, some weird looking blisters-like on both sides of my tongue. They would change the shape of my tongue's sides from round to zig-zaged. It doesn't really ache, just a slight burning sensation at the tip of the tongue. It will get worse at nights, when my fatigue levels rise, compared to the mornings. It will go away in a week or two.

One time I had it when visiting wih my Dr. He looked and said he doesn't see anything (?!) and that some zig-zag shape of the side of the tounge is "normal".

One time (only) I noticed a small white patch on the tongue side. I had it bi-opsied and it got back from the lab as an "abnormal abscess due to exessive biting" (??!?).

Anybody else gets it too/ knows what it is??

Offline Miss Philicia

  • Member
  • Posts: 23,987
  • celebrity poster, faker & poser
Re: The side of my tongue looks zig-zagged
« Reply #1 on: October 18, 2009, 10:58:36 AM »
Sounds like maybe you're grinding and biting your teeth at night.  Bruxism is basically a sleep disorder and can have a variety of causes including sleep apnea or stress/anxiety.  Discuss this with your dentist (or have you already?).
"Iíve slept with enough men to know that Iím not gay"

Offline AboutToStart

  • Member
  • Posts: 134
Re: The side of my tongue looks zig-zagged
« Reply #2 on: October 19, 2009, 12:19:07 AM »
I don't really think it is me biting my own tongue or griding it.. It rather feels as an occasional outbreak that comes and goes (like an yeast infection that outbreaks on occasion and goes away within 2 weeks with treatment..). Glends on bottom of tongue also seem larger when sides goes zig-zagged.

Anyone's getting it too??

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.